Some Almost Generalized -Contractions in -Metric Spaces
Hassen Aydi,
Sana Hadj Amor and
Erdal Karapinar
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
In this paper, we introduce some almost generalized -contractions in the setting of -metric spaces. We prove some fixed points results for such contractions. The presented theorems improve and extend some known results in the literature. An example is also presented.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/165420.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/165420.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:165420
DOI: 10.1155/2013/165420
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().